As an Amazon Associate I earn from qualifying purchases.
1000 tablets are plenty enough to provide long-term relief for the family. Relieve minor aches and pains. Take as directed on the bottle. Toothache? backache? acetaminophen relieves minor aches and pains due to headache, backache, muscular aches, the common cold, toothache, minor pain of arthritis, and premenstrual and menstrual cramps.
Highest quality at great prices. An easy way to be pain-free … find pain relief in a bottle of this Acetaminophen 325mg. Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. One in every medicine cabinet. Let that fever subside.

Regular strength: amazon basic care pain Relief, Acetaminophen Tablets 325 mg are a regular strength remedy to help relieve minor aches, pains and fever. Pain reliever and fever reducer: these tablets temporarily relieve minor aches and pains due to headache, the common cold, premenstrual and menstrual cramps, toothache, muscular aches, backache, minor pain of arthritis, and temporarily reduce fever.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for reliable pain relief. No asprin: each tablet contains 325 mg of pain relieving, fever reducing acetaminophen without any aspirin.
Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain and makes these tablets ideal for use both at home and on-the-go. Lenol: get the same pain relief as the regular strength national brand pain reliever. Compare to tyeasy-open bottle: when you need pain relief, you want a quick and easy bottle to open.

Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.

100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 6 years and older.
1. TIME-CAP LABS, INC.
#ad
Minor Pain of Arthritis, Muscular Aches, Regular Strength Pain Relief, Timely, Common Cold, Acetaminophen Tablet 325 MG 1000 Count, Menstrual Cramps, Compared to Regular Strength Tylenol
#adTIME-CAP LABS, INC. #ad - These otc medications & treatments provide the same efficacy as your usual branded acetaminophen regular strength. Make sure every medicine cabinet and first-aid kit has these great pain relief tablets.1000 tablets are plenty enough to provide long-term relief for the family. Relieve minor aches and pains. Take as directed on the bottle. Toothache? backache? acetaminophen relieves minor aches and pains due to headache, backache, muscular aches, the common cold, toothache, minor pain of arthritis, and premenstrual and menstrual cramps.
More information #ad
After all, your health shouldn't come at a cost. Highest quality at great prices. An easy way to be pain-free … find pain relief in a bottle of this Acetaminophen 325mg. Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. One in every medicine cabinet. Let that fever subside.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 6.25 Inches |
Length | 3 Inches |
Width | 3 Inches |
More information #ad
2. Amazon Basic Care
#ad
Acetaminophen Tablets 325 mg, Amazon Basic Care Pain Relief, Pain Reliever and Fever Reducer, 100 Count, Regular Strength
#adAmazon Basic Care #ad - Active ingredient: the active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer; compare to the active ingredient of Regular Strength Tylenol Tablets.Regular strength: amazon basic care pain Relief, Acetaminophen Tablets 325 mg are a regular strength remedy to help relieve minor aches, pains and fever. Pain reliever and fever reducer: these tablets temporarily relieve minor aches and pains due to headache, the common cold, premenstrual and menstrual cramps, toothache, muscular aches, backache, minor pain of arthritis, and temporarily reduce fever.
More information #ad
Gluten free: this product is gluten free and contains no aspirin. For adults and children: A pain reliever and fever reducer for adults and children ages 6 years and over.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services LLC. #ad |
Height | 3.44 Inches |
Length | 1.78 Inches |
Width | 1.78 Inches |
More information #ad
3. Rite Aid
#ad
100 Tablets | Pain Reliever and Fever Reducer | Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Regular Strength Pain Relief Acetaminophen, 325mg
#adRite Aid #ad - Regular strength: compare rite aid’s regular strength Acetaminophen to the active ingredient in the leading national brand. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for reliable pain relief. No asprin: each tablet contains 325 mg of pain relieving, fever reducing acetaminophen without any aspirin.
More information #ad
This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated without aspirin. Pain reliever & fever reducer: rite aid regular Strength Acetaminophen tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain and makes these tablets ideal for use both at home and on-the-go. Lenol: get the same pain relief as the regular strength national brand pain reliever. Compare to tyeasy-open bottle: when you need pain relief, you want a quick and easy bottle to open.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Weight | 0.14 Pounds |
Part Number | 011822317641 |
More information #ad
4. Tylenol
#ad
Acetaminophen Pain Reliever & Fever Reducer, 100 ct, Tylenol Regular Strength Tablets
#adTylenol #ad - 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.
More information #ad
Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 6 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.2 Inches |
Length | 1.7 Inches |
Weight | 0.1 Pounds |
Width | 1.7 inches |
Part Number | I00001441 |
More information #ad
5. Tylenol
#ad
Acetaminophen Pain Reliever & Fever Reducer, Tylenol Regular Strength Tablets, 100 ct
#adTylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 6 years and older.
More information #ad
Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.7 Inches |
Length | 3.2 Inches |
Weight | 0.1 pounds |
Width | 1.8 Inches |
Part Number | 1343722 |
Model | 300450496607 |
More information #ad